# SDR DALA2021031101392

- Difficulty date: March 10, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 79,970 hours, 35,913 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Bushing
- Condition: Corroded
- Location: Rt Elevtr Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3235 CORROSION FIXED BUSHING ELEVATOR FITTING HINGE 4 ON RH HORIZONTAL STABILIZER (2 EA). CORRECTIVE ACTION: REPAIRED BORES (2E/A) OF HINGE FITTING PER AIRBUS CMM TASK 55-21-15 AND AIRBUS 320 SRM 55-26-41 AND AIRBUS A320 SRM 55-26-41. (1751438)
